# SDR DALA2015111807045

- Difficulty date: November 17, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON SKIN AT LT WING INBD FLAP BS XIFI=0.721 TO XW=4. 7.   NICKS ON SKIN AT LT WING INBD FLAP WERE REPAIRED IAW SRM 57-01 AND 57-03, FIG 8.
